zbMATH — the first resource for mathematics

Convexity of the free boundary in a filtration problem. (English) Zbl 0456.76082

76S05 Flows in porous media; filtration; seepage
49J40 Variational inequalities
49S05 Variational principles of physics (should also be assigned at least one other classification number in Section 49-XX)
Full Text: DOI
[1] Alt, H. W.: The fluid flow through porous media. Regularity of the free surface. Manuscripta math. 21, 255-272 (1977) · Zbl 0371.76080
[2] Alt, H. W.: Strömungen durch inhomogene poröse medien mit freiem rand. J. reine ang. Math. 305, 89-115 (1979) · Zbl 0392.76091
[3] Athanasopoulos, I.: Stability of coincidence set for the Signorini problem. Thesis (1979) · Zbl 0438.35014
[4] Baiocchi, C.; Comincioli, V.; Magenes, E.; Pozzi, G. A.: Free boundary problems in the theory of fluid flow through porous media: existence and uniqueness theorems. Ann. mat. Pura appl. 97, No. 4, 1-82 (1973) · Zbl 0343.76036
[5] Boieri, P.; Gastaldi, F.: Studio di un problema di frontiera libera: diga con base parzialmente impermeabile. Boll. U.M.I. B 17, No. 5, 1220-1235 (1980) · Zbl 0456.35091
[6] Brezis, H.: Problèmes unilatéraux. J. math. Pures appl. 51, No. 9, 1-168 (1972)
[7] Brezis, H.; Kinderlehrer, D.; Stampacchia, G.: Sur une nouvelle formulation du problème de l’écoulement à travers une digue. CR acad. Sci. Paris 287, 711-714 (1978) · Zbl 0391.76072
[8] Caffarelli, L. A.: The regularity of free boundaries in higher dimensions. Acta math. 139, 155-184 (1977) · Zbl 0386.35046
[9] Caffarelli, L. A.: Further regularity results for the signorimi problem. Comm. partial diff. Equations 4, No. 9, 1067-1075 (1979) · Zbl 0427.35019
[10] L. A. Caffarelli, A. Friedman, and A. Torelli, The free boundary for a fourth order variational inequality, Ill. J. Math., in press. · Zbl 0466.35070
[11] C. W. Cryer, A proof of the convexity of the free boundary for porous flow through a rectangular dam using the maximum principle, J. Math. Anal. Appl., in press. · Zbl 0436.76070
[12] Friedman, A.; Jensen, R.: Convexity of the free boundary in the Stefan problem and in the dam problem. Arch. rational mech. Anal. 67, 1-24 (1978) · Zbl 0375.35028
[13] Frehse, J.: Two dimensional variational problems with thin obstacles. Math. Z. 143, 279-288 (1975) · Zbl 0295.49003
[14] Jensen, R.: Structure of the non monotone free boundaries in a filtration problem. Indiana univ. Math. J. 26, 1121-1135 (1977) · Zbl 0383.35027
[15] R. Jensen, Boundary regularity for variational inequalities, to appear. · Zbl 0469.49008
[16] Kinderlehrer, D.; Nirenberg, L.: Regularity in free boundary problems. Ann. sc. Norm. sup. Pisa 2, No. 4, 373-391 (1977) · Zbl 0352.35023
[17] Lewy, H.: On the coincidence set in variational inequalities. J. differential geometry 6, 497-501 (1971) · Zbl 0255.31002
[18] Lions, J. L.; Stampacchia, G.: Variational inequalities. Comm. pure appl. Math. 20, 493-519 (1967) · Zbl 0152.34601
[19] Protter, M. H.; Weinberger, H. F.: Maximum principles in differential equations. (1967) · Zbl 0153.13602
[20] Shaug, J. C.; Jr., J. C. Bruch: Seepage through a homogeneous dam. Proceedings, second international symposium on finite element methods in flow problems (1976) · Zbl 0444.76078
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.